THE EIGENVALUE PROBLEMS FOR DIFFERENTIAL PENCILS ON THE HALF LINE

Authors

  • A. Neamaty Department of Mathematics, University of Mazandaran, Babolsar, Iran
  • Y. Khalili Department of Mathematics, University of Mazandaran, Babolsar, Iran

Abstract

In this paper we study the solution of the boundary value problem for second-order differential operator on the half-line having jump point in an interior point. Using of the fundamental system of solutions, we investigate the asymptotic distribution of eigenvalues.

Downloads

Published

2012-05-08

How to Cite

Neamaty, A., & Khalili, Y. (2012). THE EIGENVALUE PROBLEMS FOR DIFFERENTIAL PENCILS ON THE HALF LINE. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 3(2), 111-114. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/85

Issue

Section

Research Article